It is currently Thu Aug 24, 2017 3:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sat Feb 27, 2010 2:11 pm 
Offline
Power Poster
Power Poster

Joined: Fri Feb 26, 2010 8:40 pm
Posts: 43
Has anyone else had crushing chest pain/unable to breathe on Suboxone? All I take in addition is Cymbalta and Seroquel. Don't have insurance so trying to avoid a trip to the ER. I will die if I have to stop the Suboxone.....it has saved my life. Been on it about 6 weeks. Every night the chest pain is worse. Could it be the Seroquel? Any ideas? Anyone else had this?
Thanks
Beth in Nashville


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 27, 2010 3:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
Go to the doctor. I have never had chest pain or a hard time breathing. Whether it is the suboxone or not I would go in. You can always go the the suboxone website and look at drug interactions and possible side effects.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 27, 2010 6:40 pm 
Yes, you need to be evaluated by a doctor. I have never had that type of side effect from my Suboxone nor have I heard that complaint from anyone else that I can think of.
Your chest pain may be from something as simple as heartburn but it could be something quite serious. I just bet that if it's been bothering you for a while, you've already tried antacid type medications without relief. So yes.....be on the safe side and get yourself checked out asap!!
Let us know what you find out.


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 27, 2010 11:37 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Fri Feb 19, 2010 8:14 pm
Posts: 106
Are you having any other symptoms which would indicate cardiac problems? - pain in your arm and/or jaw? Ten years ago, at the age of 40, I had a heart attack - at first it felt like severe heartburn, then like steel bands tightening around my chest, in addition to arm and jaw pain, dizziness and headache, then finally projectile vomiting.

I've been taking Seroquel and Suboxone together and have never had a problem. You should be checked by a doctor as soon as possible. My initial reluctance (stubbornness) to do so very nearly cost me my life.


Top
 Profile  
 
PostPosted: Tue Mar 11, 2014 1:54 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1545
Yes- get it evaluated.

If it is not cardiac (which, really, is the major issue), the differential diagnosis includes costochondrities (inflammation where the ribs meet the sternum) and esophageal spasm. The latter can cause pain very similar to a heart attack, including radiating to the jaw, shoulder,and arm. I always wondered if it really existed, or was just something we docs said to people when we knew it wasn't the heart.... but I now get it from time to time. It feels exactly like the descriptions for a heart attack-- 'an elephant on my chest', etc..... and it is relieved by nitrates. I've also had success, if I can do this early in the pain presentation, with drinking a large glass of cold water-- gulping it down. It seems to break the spasm, at least in my case.

But first, make certain it is not cardiac-- as that can kill you.


Top
 Profile  
 
PostPosted: Sun Oct 11, 2015 6:43 pm 
Offline
New Poster
New Poster

Joined: Sun Oct 11, 2015 6:36 pm
Posts: 1
Letting a doctor check it out is best idea, but sounds like LPS or GERD which is extreme heartburn acid reflux. I've been on suboxone over 3 years now and it sounds just like my personal experience. Can't breath well. Tightness in throat. Sore throat. Extreme chest pain like a heart attack. If you move around and pain goes away it's probably not heart related. Nwxium 24 hour is over the counter and should help if not go to ER for sure. See a GI specialist if you think that's the issue.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group